# SDR DL72W001154

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Aircraft time: 78,284 hours, 53,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK FOUND ON THE WEB OF THE STA 178 BULKHEAD AT RBL 3 AND WL 197.  DAMAGE FOUND ADJACENT TO EXISTING REPAIR.  EXISTING REPAIR REMOVED AND NEW REPAIR INSTALLED FOR CUTOUT MEASURING 7.5 UP/DWN BY 12.5 IB/OB.  ER/A 334537-14 REV A.
